Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Pseudocompact groups without converging sequences

  • 30 Accesses

  • 7 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. Sirota, “The product of topological groups and extremal disconnectedness,” Mat. Sb.,79, No. 2, 179–192 (1969).

  2. 2.

    V. K. Bel'nov, “On one property of the torus,” Dokl. Akad. Nauk SSSR,213, No. 4, 764–765 (1973).

  3. 3.

    E. K. Van Douwen and W. G. Fleissner, “The definable forcing axiom: an alternative to Martin's axiom,” Preprint.

  4. 4.

    T. Jech, Set Theory and the Method of Forcing [Russian translation], Mir, Moscow (1973).

  5. 5.

    E. K. Van Douwen, “The products of two countably compact topological groups,” Trans. Am. Math. Soc.,262, No. 2, 417–427 (1980).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 37, No. 1, pp. 103–109, January, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Malykhin, V.I., Shapiro, L.B. Pseudocompact groups without converging sequences. Mathematical Notes of the Academy of Sciences of the USSR 37, 59–62 (1985). https://doi.org/10.1007/BF01652517

Download citation